MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL OSCILLATING SAW ATTACH; SAW, POWERED, AND ACCESSORIES

ZIMMER SURGICAL SA UNIVERSAL OSCILLATING SAW ATTACH; SAW, POWERED, AND ACCESSORIES
Catalog Number 89-8509-450-60
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2.Foreign - russia.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the oscillating saw jams at a certain angle and movement stops.No patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Review of the most recent repair record determined the rotation check failed.There was damaged to the fork and eccentric bearing.The oscillating system was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and serial combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
UNIVERSAL OSCILLATING SAW ATTACH
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23298427
Report Number0008031000-2025-00175
Device Sequence Number4786898
Product Code HAB
UDI-Device Identifier00889024354913
UDI-Public(01)00889024354913(11)220930(10)5017403
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number89-8509-450-60
Device Lot Number5017403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown